JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 4, Article 100
An Elementary Proof of Blundon's Inequality

    Authors: Gabriel Dospinescu, Mircea Lascu, Cosmin Pohoata, Marian Tetiva,  
    Keywords: Blundon's Inequality, Geometric Inequality, Arithmetic-Geometric Mean Inequality.  
    Date Received: 05/08/08  
    Date Accepted: 11/10/08  
    Subject Codes:

Primary 52A40; Secondary 52C05.

    Editors: Kenneth B. Stolarsky,  

In this note, we give an elementary proof of Blundon's Inequality. We make use of a simple auxiliary result, provable by only using the Arithmetic Mean - Geometric Mean Inequality.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login